# SDR AALA202101209012

- Difficulty date: January 19, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 22,569 hours, 8,769 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Clogged
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  INTERMITTENT LAVATORY WARNING FOR 3 SECONDS IN FLIGHT.  FLIGHT ATTENDANT INDICATED IT WAS MID LAVATORY WITH NO EVIDENCE OF SMOKE.  FOUND SMOKE DETECTOR SEVERLY CLOGGED, REPLACED FILTER.
